Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child coughs, snores while sleeping. Found adenoid when diagnosed. Took montikar tablets. Throat in red color. Why is it so?

hi my four year old daughter coughs at sleep and snores as well so we took xray and the doctor said she has adenoid but not needed for surgery and he put her on medicine montikar tablets for one month and given nasal spray as well. am giving the medicine since 10days. but since two days i can see her throat is red color. which bothers me. why could it be?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  931
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
ADENOIDS SHOULD NOT BE REMOVED AS THEY ARE ALLERGIC
AS WE ADD MILK AND DIARY IN CHILD DIET AFTER 2 YEARS CHILD STARTS WITH THIS PROBLEMS
CHILD NEED BREAST MILK TILL 2 YEARS AND NO MILK AFTER 2 YEARS
IF YOU WITHDRAW MILK AND DIARY FROM DIET ALL PROBLEMS WILL BE SOLVED
ADD OTHER FOOD LIKE CEREALS VEGETABLES FRUIT AND SOUP
TILL THE EFFECT OF MILK ELIMINATION OCCUR
YOU CAN GIVE MONTAIR 5 BD FOR 3 MONTHS
NO SPRAY AS INCREASES RED IN THROAT
APPLY NEOSPORIN H EYE OINTMENT IN THROAT AND SEA WATER 1 DROP AT NIGHT EACH NOSE
Answered: Thu, 25 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor